# SDR FDEA202504080581

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N849FD
- Make and model: Boeing 777F
- Aircraft serial: 66259
- Aircraft time: 9,368 hours, 1,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W3003502
- Part serial: 1YAMB000488
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP LWR SURFACE FOUND DENT AT 3 IN AWAY TO AFT EDGE AND 213 IN TO IB EDGE. REPAIRED RH WING OB FLAP LWR SURFACE DENT AT OTEF STA 247 AS PER B777 SRM 57-53-01-2R-  2   AND SRM 51-70-04-2R-1 REV 47.5 AND EA:G-5750-T0382953 P1.  THIS IS A MAJOR REPAIR PER GMM 6-2-100.
